# SDR SWAA2023092905775

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 62,313 hours, 37,162 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASS ENTRY DOOR SLIDE GAUGE NOT VISIBLE.<[01] REMOVED; REPOSITIONED; AND REINSTALLED L2 DOOR SLIDE IAW MT 725-61-06.
